# SDR BAQA094213

- Difficulty date: April 21, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 6,487 hours
- Engine: Lyc LTS101*
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304401
- Part serial: 2533
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR ALTIMETER HAS INTERMITTENT OPERATION, SELF TEST AND FACE GLASS LOOSE. REPLACED WITH SERVICABLE UNIT.
